# SDR AALA202110154352

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 17,773 hours, 6,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M10742
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 18,749 hours, 7,118 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE ESCAPE SLIDE LIGHT PASSENGER CREW DOOR 832. REPLACED ESCAPE SLIDE/RAFT ON PASSENGER CREW DOOR 832 PER JOB CARD 26L00025011.
